×

zbMATH — the first resource for mathematics

Analyticity of determinants of operators on a Banach space. (English) Zbl 0211.43001

MSC:
47B38 Linear operators on function spaces (general)
46E15 Banach spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0148.12601
[2] A. F. Ruston, On the Fredholm theory of integral equations for operators belonging to the trace class of a general Banach space, Proc. London Math. Soc. (2) 53 (1951), 109 – 124. · Zbl 0054.04906 · doi:10.1112/plms/s2-53.2.109 · doi.org
[3] A. F. Ruston, Auerbach’s theorem and tensor products of Banach spaces, Proc. Cambridge Philos. Soc. 58 (1962), 476 – 480. · Zbl 0108.10902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.